Elementary operators on antiliminal C*-algebras

Robert J Archbold, M Mathieu, D W B Somerset

Research output: Contribution to journalArticle

7 Citations (Scopus)
Original languageEnglish
Pages (from-to)609-616
Number of pages8
JournalMathematische Annalen
Volume313
Publication statusPublished - 1999

Keywords

  • STAR-ALGEBRAS
  • TENSOR PRODUCT

Cite this

Archbold, R. J., Mathieu, M., & Somerset, D. W. B. (1999). Elementary operators on antiliminal C*-algebras. Mathematische Annalen, 313, 609-616.

Elementary operators on antiliminal C*-algebras. / Archbold, Robert J; Mathieu, M ; Somerset, D W B .

In: Mathematische Annalen, Vol. 313, 1999, p. 609-616.

Research output: Contribution to journalArticle

Archbold, RJ, Mathieu, M & Somerset, DWB 1999, 'Elementary operators on antiliminal C*-algebras', Mathematische Annalen, vol. 313, pp. 609-616.
Archbold, Robert J ; Mathieu, M ; Somerset, D W B . / Elementary operators on antiliminal C*-algebras. In: Mathematische Annalen. 1999 ; Vol. 313. pp. 609-616.
@article{096e557f09ec424cb0ecafecfe403a29,
title = "Elementary operators on antiliminal C*-algebras",
keywords = "STAR-ALGEBRAS, TENSOR PRODUCT",
author = "Archbold, {Robert J} and M Mathieu and Somerset, {D W B}",
year = "1999",
language = "English",
volume = "313",
pages = "609--616",
journal = "Mathematische Annalen",
issn = "0025-5831",
publisher = "Springer New York",

}

TY - JOUR

T1 - Elementary operators on antiliminal C*-algebras

AU - Archbold, Robert J

AU - Mathieu, M

AU - Somerset, D W B

PY - 1999

Y1 - 1999

KW - STAR-ALGEBRAS

KW - TENSOR PRODUCT

M3 - Article

VL - 313

SP - 609

EP - 616

JO - Mathematische Annalen

JF - Mathematische Annalen

SN - 0025-5831

ER -